Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem

Bayraktar, Turgay and Hussung, Steven and Levenberg, Norman and Perera, Menuja (2020) Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem. Computational Methods and Function Theory, 20 (3-4). pp. 571-590. ISSN 1617-9447 (Print) 2195-3724 (Online)

This is the latest version of this item.

[thumbnail of 16._BHLP.pdf] PDF
Restricted to Registered users only

Download (224kB) | Request a copy


We work in the setting of weighted pluripotential theory arising from polynomials associated to a convex body P in (R+)d. We define the logarithmic indicator function on Cd: HP(z):=supJ∈Plog|zJ|:=supJ∈Plog[|z1|j1⋯|zd|jd]and an associated class of plurisubharmonic (psh) functions: LP:={u∈PSH(Cd):u(z)-HP(z)=O(1),|z|→∞}.We first show that LP is not closed under standard smoothing operations. However, utilizing a continuous regularization due to Ferrier which preserves LP, we prove a general Siciak–Zaharjuta type-result in our P-setting: the weighted P-extremal function VP,K,Q(z):=sup{u(z):u∈LP,u≤QonK}associated to a compact set K and an admissible weight Q on K can be obtained using the subclass of LP arising from functions of the form 1degP(p)log|p|.
Item Type: Article
Uncontrolled Keywords: Convex body; P-extremal function
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Turgay Bayraktar
Date Deposited: 12 Apr 2021 18:39
Last Modified: 27 Jul 2023 23:24

Available Versions of this Item

Actions (login required)

View Item
View Item